Search Discussions

Main Content

  • woodsy715
    Yesterday was my shot day. I have been on copaxone 40mg 3/xweek for 1.5 years now. I gave the shot in my right stomach and within seconds, my face was flushed and warm, my chest got tight with heart palpitaions, my lips were itchy, and the whole lower half of my right abdomen was swollen around the injection site. I almost called 911 but I remembered hearing about this reaction with my inital copaxone teaching. I still almost called because I was by myself but then the symptoms started resolving. I called the on call copaxone nurse and she told me to try to relax and that this is something that can happen randomly but I should still call my doctor and hold any injections until he clears me to. I am really nervous because I don't want to switch medications since its workign so well for me, but that was a scary reaction and I'm still tired event today from it. Has anyone ever experienced this? What do you think causes this? I have an appt to see my doc on friday so we'll see whathe says.
  • MS_Navigator_Ashley
    Hi Woodsy715, I'm sorry to read about the reaction you had to your Copaxone injection! I'm glad that you contacted the Copaxone nurse, as that was going to be my suggestion.  I do agree that calling your doctor about this new reaction is very important to get feedback before you next shot.  I am unsure why this new reaction would start after so long without this, hopefully your doctor can provide some clarification on why this might happen.  I'm glad you reached out as others on this forum can give you insight if they have experienced this.  

    MS Navigator Ashley
  • itseliza
    HealthTalk perusers have been posting inquiries for me about my current IPIR (Immediate Post Injection Reaction) assault while on Copaxone,  custom essays writer and on my basic leadership prepare for changing MS medicines
  • kjfrench10
    I've been on Copaxone for almost a year and just started having severe flu-like reactions. It starts with joint aches, then chills that progress to uncontrollable shivering and 102-103 fever. It's terrible! Has happened 3 times in past 2 weeks. My neurologist suggested it could be a bad batch of medicine. So I called the pharmacy, told them what's happening and they are overnighting me new meds. I'm scared it will happen again...I never had more than some mild flushing, mild chest pain, anxiety for 10-15min before and of course the local site reactions, all totally tolerable. This flu-like reaction is absolutely miserable, and a deal breaker for this drug if it becomes "normal".
  • calliemae
    Hi Woodsy715! I was on Copaxone for nearly three years and I had several bad reactions to it. I can't tell you what causes it, but I always called my doctor about it. I know every doctor is different but we both knew that those types of reactions were possible so he would always advise me to continue to take the medication. I had really bad skin reactions several times and he would advise that I avoid that area. I'm not a doctor, but based on my experience and what you've described, I don't think you have anything to worry about and can continue the medication. Even if you do have to switch, there are so many options and I'm sure your doctor will work very hard to find what's right for you. Good luck!
  • Avatar
    I feel like to read this type of well-researched post because I am a medical student want to gain more experience I am attendant at Heythrop College, University of London and this is my last year and after that When I was in trouble or facing issues then get Best Assignment Help UK for academic writing task.
  • watsonmatthew
    As the greater part of you will know, an Immediate Post Injection Reaction is an extreme response with in minutes of the Copaxone infusion. It is quickly and insufficiently depicted in the bundle embed and all the Copaxone MSW sites. IPIRs don't occur to everybody... cheap dissertation writing service the records demonstrate that lone around 10% of patients ever have one. They are unnerving and terrible, however not lethal. In any case, everybody who takes Copaxone ought to know about the likelihood.
  • claraalbert
    Copaxon was listed on the drug price on November 26, 2015 and help with assignment it became available, but it is about 20 years behind compared with Europe and the United States, and use starts. MS recurrence progression prevention drugs can be divided into 4 groups according to the degree of effect. The first group is Betaferon, Avonex, Copaxon, the first generation drugs developed in the 1990 range. These effects are about the same, and the recurrence prevention rate is about 30%.
  • stephaniejackson
    Copaxon was listed on the drug price on November 26, 2015 and it became available, pay to have a research paper done but it is about 20 years behind compared with Europe and the United States. It is a daily self-subcutaneous injection. The effect is equivalent to interferon.  Interferon β1a, Avonex, which was launched in 1996, became the second to be used in Japan and is still in use today. It is a self-intramuscular drug once a week. The effect may be slightly weaker than betaferon, but if you increase the number of injections, you will not lose. There are advantages such as side effects and loss of effect due to neutralizing antibodies.
  • AnnaJulia
    Copaxon was recorded on the medication cost on November 26, 2015 and research paper writing it wound up accessible, yet it is around 20 years behind contrasted and Europe and the United States, and utilize begins. MS repeat movement aversion medications can be isolated into 4 bunches as indicated by the level of impact. The primary gathering is Betaferon, Avonex, Copaxon, the original medications created in the 1990 territory. These impacts are about the same, and the repeat counteractive action rate is around 30%.

Related Content

You may find some of this other information useful